About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 285967, 8 pages
http://dx.doi.org/10.1155/2013/285967
Research Article

Reliable Node Clustering for Mobile Ad Hoc Networks

1Department of Mechanical Engineering, Institute of Manufacturing Engineering, Tsinghua University, Beijing 100084, China
2Synopsys Inc., 700 East Middlefield Road, Mountain View, CA 94043, USA

Received 8 February 2013; Accepted 18 March 2013

Academic Editor: Xiaoyu Song

Copyright © 2013 Tao Wang and William N. N. Hung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tao Wang and William N. N. Hung, “Reliable Node Clustering for Mobile Ad Hoc Networks,” Journal of Applied Mathematics, vol. 2013, Article ID 285967, 8 pages, 2013. doi:10.1155/2013/285967